# SDR UIEA2020051100999

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,855 hours, 15,248 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 1540F80
- Part serial: 94282004
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN PBE SHOWING NOTE: 5 EA. SERVICEABLE PBE REMAINING IN THE AIRCRAFT.( MDDR #128101 MEL 35-20-01 CAT 'D', DD 05SEP20, PLACARD INSTALLED. DISP: DP @ 13:26Z.  LP 1140399 - ITEM 5: REMOVED AND REPLACED MID CABIN PBE PER AMM 35-31-02. THIS CLEARS MDDR 128101. PLACARD REMOVED. )
